Theorems of Kirchberger and Carathéodory type in generalized
Doklady Akademii Nauk, Tome 283 (1985) no. 5, pp. 1085-1088
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_283_5_a14,
author = {A. G. Netrebin and Yu. A. Shashkin},
title = {Theorems of {Kirchberger} and {Carath\'eodory} type in generalized},
journal = {Doklady Akademii Nauk},
pages = {1085--1088},
year = {1985},
volume = {283},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_283_5_a14/}
}
A. G. Netrebin; Yu. A. Shashkin. Theorems of Kirchberger and Carathéodory type in generalized. Doklady Akademii Nauk, Tome 283 (1985) no. 5, pp. 1085-1088. http://geodesic.mathdoc.fr/item/DAN_1985_283_5_a14/